Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

White spot on scrotum, fordyce spots, taking tetralysal for acne

Hi, I m a 17 years old boy and about two days ago y found one white spot in the right side of my scrotum . Today I was changing my clothes and when I looked at my scrotum I found that there where like 15 white spots all around the right side of my scrotum and there are 2 or 3 little white spots in the left side. I ve been searching on internet and I think they are fordyce spots but I m not sure. I ve never had sexual intercourse and I m on my second month of tetralysal for treatening my face acne . I m really worried about this.
Asked On : Thu, 17 May 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question

I wouldnt worry much as the description looks very much like fodyce's spots . However , the best practice would be to get the area examined by the dermatologist to rule out other conditions like cysts of the sebaceous glands , pus filler folliculitis
Thanks and take care
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor